# SDR AALA202012059002

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 13,764 hours, 5,198 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ELECTRONIC CENTRALIZED AIRCRAFT MONITOR, LAVATORY SMOKE CAME ON AND THEN WENT OUT AFTER 20 SECONDS.  CAME ON DURING DECENT.  NO SMOKE NOTED IN LAVATORIES.  ACCOMPLISHED LAVATORY SMOKE TEST, CABIN INTERCOMMUNICATION DATA SYSTEM SMOKE DETECTOR FUNCTION.  NO FAULT NOTED OR DETECTED.  CHECKED BOTH LAVATORIES FOR ANY SMOKE SMELL, BOTH CHECK NORMAL, PER AMM 36-10-00.
